# SDR UPS00833172

- Difficulty date: June 11, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 47723971
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  STA 1766,  LONG 17 RT,  AFT SIDE FITTING AND LONGERON ARE CRACKED     REMOVED, FABRICATED, AND REPLACED FITTING AND LONGERON I.A.W. DWG. 4772397,AND SRM. 53-2-0 FIG. 10
